# SDR 95UAL900224

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9010U
- Make and model: Boeing 737222
- Aircraft serial: 19048
- Engine: Pwa JT8D7B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Flange
- Part number: 65461166
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NR 4 WHEEL, BRAKE AND PART OF AXLE, DEPARTED FROM AIRCRAFT.  REPLACED GEAR.  CRACK WAS FOUND EMANATING FROM BRAKE ATTACH FLANGE, PER BOEING SERVICE BULLETIN 737-32-1068.
